# SDR AALA20140709001

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 74,945 hours, 26,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE ON LT SIDE AT STATION 620, 1.5 INCHES BELOW WL FWD OF LT NR 2 DOOR. INSTALLED EXTERNAL DOUBLER IAW SRM 5300-01-2R 3 PROCEDURE 3.
